Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Mental stress, hair fall, thin hair on scalp, dandruff. Using mintop, amla powder. Treatment?

Hi sir I have mental pressure in my life since 2 years,and my hair is loosing in high.but as possible iam doing meditation to control tension .my hair is very thin especially infront.Please suggest what food ,shampoo can i take.I have dandruff also but not very much .iam using henna once in 15 days,amla powder to hair once in a week,can i use mintop 2% for hair loss without doctor prescription.iam women.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Your hair loss is due to tension & nourishment problem.
You should leave tension & worries.continue meditation.
You should take healthy nourishing vitamin rich diet.Avoid junk foods.
Take multi vitamin tablet with vitamin E for at least 7-8 months .it is compulsory.
For dandruff use selsun shampoo.
your amala & heena is a good option.
so nothing to worry .leave tension.OK
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor